Positivity and strong ellipticity

A.F.M. Elst, ter, D.W. Robinson, Y. Zhu

Research output: Contribution to journalArticleAcademicpeer-review

2 Citations (Scopus)

Abstract

We consider partial differential operators in divergence form on with a positive-semidefinite, symmetric, matrix of real -coefficients, and establish that is strongly elliptic if and only if the associated semigroup kernel satisfies local lower bounds, or, if and only if the kernel satisfies Gaussian upper and lower bounds.
Original languageEnglish
Pages (from-to)707-714
JournalProceedings of the American Mathematical Society
Volume134
Issue number3
DOIs
Publication statusPublished - 2006

Fingerprint

Dive into the research topics of 'Positivity and strong ellipticity'. Together they form a unique fingerprint.

Cite this